Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: SSRI- weight gain

Posted by Matt on March 31, 1999, at 16:47:17

In reply to Re: SSRI- weight gain, posted by harry on March 31, 1999, at 11:47:24


I've heard of lots of people gaining weight on SSRIs. That wasn't what surprised me about what you said. Normally people will lose weight at first and then gain weight over the long term. What surprised me and what I wanted to hear more about was the amount of weight gain you were claiming was typicial--it was far higher than anything I had seen. (And my sample is larger than myself.)





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Matt thread:4025